# SDR USAASA04028

- Difficulty date: March 20, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- Engine: Cfmint CFM565B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 3053557170
- Condition: Spalled
- Location: Eng Lpt Module
- Part time: 15,721 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE, DURING APPROACH, AT 12000 FT, RECEIVED  (ENG 1 OIL FILTER CLOG) ECAM MESSAGE, THEN, THE NR 1 ENGINE BEGAN TO FLUCTUATE, VIBRATE AND SURGE UNTIL IT QUIT.  CREW ACCOMPLISHED, THE SHUTDOWN PROCEDURES GIVEN BY ECAM ACTIONS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  SINGLE ENGINE TIME WAS 18 MINUTES.  MAINTENANCE REPLACED THE NR 1 ENGINE.  OPERATIONALLY AND LEAK CHECKED OK.  ENGINE VENDOR REPLACED NR 4 BEARING.
